A member asked:

Hip shot not effective for pain but now unable to walk ont hat hip?

4 doctors weighed in across 2 answers
Dr. Craig Morton answered

Specializes in Physical Medicine and Rehabilitation

See below: You may have pain 1-2 days after your hip injection. If you continue to have pain and can't walk then i would follow up with your physician asap.

Answered 9/7/2013

4.9k views

Thank
Dr. Alvin Lin answered

Specializes in Geriatrics

Go see your doctor: It's always a good idea to follow up w/your doc but especially if treatment/procedure/medication didn't help. Your inability to bear weight & walk may be a complication of shot or it may be coincidental. Only way to find out is to go back for re-evaluation. If you can't wait, hospital er is another option. If it's truly arthritis, physical therapy is an option. Failing that, consider hip replaceme.

Answered 9/8/2013

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...